MathSciNet Relay Station
MathSciNet bibliographic data
MR1127037 17B37 (14A22 16W30)
Artin, Michael; Schelter, William; Tate, John Quantum deformations of ${\rm GL}_n$. Comm. Pure Appl. Math. 44 (1991), no. 8-9, 879–895.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement